# SDR CALA2025112611491

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 91,531 hours, 18,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: ALT8692047
- Condition: Faulted
- Location: Zone 200
- Part time: 819,631 hours, 718,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R&R OF RT OVERWING SLIDE FOUND HYD LEAK THAT IS DETERIORATING THE INFLATION BOTTLE AS WELL AS COMPLETELY SATURATING THE INFLATION HOSE FOR OVERWING SLIDE. PRECAUTIONARY R & R  RT OVERWING SLIDE INFLATION CYLINDER IAW 25-65-02-404-010, ALSO R & R INFLATION HOSE IAW 25-65-22-400-801.  CLEANED AND SECURED AREA AS WELL AS TIGHTENING OF HYDRAULICS LINES. AREA CLEANED.
